# SDR QXEA200301346

- Difficulty date: October 8, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 9,828 hours, 14,062 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Scratched
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT HAND FORWARD ATTACH FITTING HAS SCRATCH MARKS AND SMALL DRILL START ON OUTBOARD FACE OF LUG.  REPAIRED IAW RD 8-55-847.
